# SDR VIBR201307093196

- Difficulty date: July 1, 2013
- Submitted: July 9, 2013
- Operation: General aviation
- Aircraft: N28VU
- Make and model: Beech 200BEECH
- Aircraft serial: BB743
- Aircraft time: 10,013 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 253411
- Part serial: CR977
- Condition: Leaking
- Location: Rt Wing
- Part time: 148 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED WITH FUEL LEAKING FROM RT WING.  DISCOVERED FUEL CELL LEAKING FROM AN IMPROPERLY BONDED SEAM DURING THE MFG PROCESS.  ALSO DISCOVERED ONE INTERCONNECT NIPPLE THAT WAS IMPROPERLY BONDED DURING MFG PROCESS. FUEL CELL MFG BY FLOATS AND FUEL CELLS (FFC).
